Title : On numerical spectral analysis of the hydrodynamic equations
Year : 2005
Type : paper in peer-reviewed journal
Authors : G. Hechme, Y. Nechepurenko, M. Sadkane
Abstract : The aim of this paper is to gain insight into the spectral structure of the discrete analog of hydrodynamic equations linearized at a steady state and discuss how to compute its spectral characteristics connected with the main part of the spectrum.
Themes :
Reference : Russian Journal of Numerical Analysis and Mathematical Modelling - vol. 20 (2) (pp 115-129 )